Poisoning and overdose amoxicillin symptoms, treatment
With the help of antibiotics can quickly cure the flu or a cold. However, abuse can occur intoxication. Overdose of amoxicillin is equally dangerous for both children and adults. Long-term use of the drug allergic reactions may be anaphylactic shock. So you need to be attentive to the use of antibiotics.
Description of amoxicillin
Amoxicillin is a medicine that provides antibacterial and bactericidal effects on the body. Available in the form of suspensions and capsules. Solution of amoxicillin is rapidly absorbed into the blood, so the patient's condition improved after about an hour. But the effect of the capsule starts late, after 1.5-2 hours.
The drug is indicated for respiratory tract infections, ENT diseases, inflammations of the urogenital system, skin lesions, infections of the gastrointestinal tract. Amoxicillin is contraindicated in people with hypersensitivity, bronchitis, renal failure, and infectious mononucleosis. Use during pregnancy and lactation should be cautious, only in cases where the benefit to the mother outweighs risk to the fetus and baby.
Dosage and method of use
The drug is taken inside. The dose appointed by the doctor, depending on the individual patient, as well as from disease. Children up to two years allowed to give only a suspension. In the case of kidney failure to drink the medicine not more than once in 12 hours. The duration of treatment is determined by the doctor, though the use of drugs should not exceed 12 days.
Common symptoms of overdose
Amoxicillin poisoning causes the following symptoms:
- Common signs of intoxication. Nausea, vomiting and diarrhea, accompanied by weakness of the body, severe headaches.
- If the patient has renal failure, but the overdose of amoxicillin causes hyperkalemia.
- Poisoning drug is particularly dangerous for children under 5 years. In this case, the kids have nausea, copious vomiting, stomach pain. Prolonged use of amoxicillin appears an allergic reaction or angioedema.
- Decreased appetite, disturbed taste. Less after 5-10 hours after the poisoning, the patient developed acute heart failure.
In no case should not drink expired drugs. Poisoning them can cause even more serious symptoms, until the liver, kidneys and other internal organs.
Reactions to an overdose
As a result of poisoning of the organism with amoxicillin can appear undesirable reaction. They are divided into several groups, with each reaction is accompanied by its features:
- Toxic reaction. The symptoms are the same as any food poisoning. There is nausea, vomiting, diarrhea. Treatment should start as soon as possible to avoid dehydration.
- Damage to the liver. In this case, the result of dying liver cells, the patient developed jaundice. If the patient to overdose amoxicillin had a problem with the liver, there liver failure, which in most cases causes death.
- A violation of hematopoiesis. The patient through overdose antibiotic appears anemia.
- Allergies. The most dangerous for human anaphylactic shock. Moreover, this reaction may occur immediately, and death will happen in just a few seconds, minutes. That is why use amoxicillin or any other antibiotic should be under strict doctor's orders. In addition, the Allergy is accompanied by other symptoms: shortness of breath, increase or decrease in pressure, vomiting, redness on the skin, fainting. In some cases the epidermis becomes leaden-grey. If any signs of allergies you should stop taking the amoxicillin.
- Infringement of functions of kidneys. As a result of long reception of antibiotics in the kidney accumulate particles of drugs, so in the urine increases the percentage of protein and red blood cells. If you do not stop taking the drug, develops uremia.
In addition, the antibiotic poisoning leads to neurological complications. Affects the auditory nerve, there is a deafness. In rare cases, an overdose of amoxicillin can lead to deformation of the optic nerves.
The poisoning of the child
Treatment of colds in children should be carried out without the use of antibiotics. Them weak immune system is even more weakened by illness, so take the medicine even in acceptable doses can cause unpleasant consequences. The baby is disturbed intestinal microflora, decreases the appetite. As a result of overdose of severe intoxication. Therefore, to treat children better more gentle means.
To give a child amoxicillin is possible only after doctor's prescription. You can't buy the drug on the advice of friends or pharmacists. Indeed, in some cases the poisoning effects of antibiotics in children is so severe that the child will remain disabled for life.
In case of poisoning amoxicillin first aid must holdimmediately after the onset of symptoms of intoxication. It includes a number of activities listed below:
- To stimulate vomiting. For this purpose, the fingers are washed in boiled water and put them into his mouth, pushing the tongue root.
- To wash out the stomach. In a liter of water add a few crystals of potassium permanganate to the solution obtained a slightly pinkish hue. Drink the solution we need until then, until you start vomiting. Moreover, to wash out the stomach before vomiting is clean and not contain any food particles.
- Drink sorbent medium, for example, activated carbon. For this 4-5 tablets crushed and dissolved in a glass of warm water, and then drink the prepared suspension.
I need to call an ambulance. While the doctor has not arrived, you should drink as much fluid as possible. Further treatment prescribed by the specialist.
In order to prevent suction of amoxicillin in the blood the doctor prescribes sorbents and laxatives. As the antibiotic dissolves in water, the patient shows excessive drinking envelop funds, including fats. Milk, jelly, jelly.
Is forced diuresis. Through an IV in the patient's blood administered solutions to improve its rheological properties, and after – diuretics. Because of this blood washed out harmful toxins. Forced diuresis is contraindicated in renal failure, and disorders of the heart.
If you start timely treatment, the consequences from overdose of drugs will not appear. In rare cases, develop disorders of the liver and kidney. With the defeat of the auditory nerve after treatment of overdose deafness is.
Thus, an overdose of amoxicillin can be very dangerous for the body. So drink the medicine only after doctor's prescription. If you have symptoms of poisoning, treatment is carried out under the supervision of a specialist.